Authors: N A Bronickaya V V Kirichenko
Publish Date: 2011/08/26
Volume: 177, Issue: 6, Pages: 801-
Abstract
The global dimension of Noetherian serial rings is studied It is proved that if an indecomposable serial ring has infinite global dimension then it is Artinian and its quiver is a simple cycle Using methods of the theory of right serial quivers we give an upper estimate on the Loewy length of Artinian rings of finite global dimension Applications to the calculation of the global dimension of tiled orders of width 2 are given
Keywords: